Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 61, NWS Charleston, SC

June 17, 2016Liberty County, Long County, McIntosh County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jun 17, 2016, 7:04 PM EDT for Liberty County, Long County, McIntosh County, Georgia. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2016, 7:04 PM EDT (23:04 UTC)
Expired
Jun 17, 2016, 8:00 PM EDT
In force
56 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Liberty County, GA, Long County, GA, McIntosh County, GA

The radar

The Jacksonville radar (KJAX), 109 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 7:41 PM EDTTSTM WND DMGTownsend, GAMCINTOSH/LONG COUNTY WARNING POINT REPORTS A TREE DOWN ON HWY 57 IN TOWNSEND. TIME ESTIMATED FROM RADAR
Jun 17, 7:45 PM EDTTSTM WND GST 475 Se Valona, GAREPORT FROM THE SAPELO ISLAND NERRS.
Jun 17, 7:46 PM EDTTSTM WND DMG1 Nnw Darien, GAMCINTOSH/LONG COUNTY WARNING POINT REPORTS A TREE DOWN ON NEW RIVER RD IN DARIEN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 1:52 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2581 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2581 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
760 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

170 
WUUS52 KCHS 172304
SVRCHS
GAC179-183-191-180000-
/O.NEW.KCHS.SV.W.0061.160617T2304Z-160618T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
704 PM EDT FRI JUN 17 2016

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  LIBERTY COUNTY IN SOUTHEASTERN GEORGIA...
  MCINTOSH COUNTY IN SOUTHEASTERN GEORGIA...
  LONG COUNTY IN SOUTHEASTERN GEORGIA...

* UNTIL 800 PM EDT

* AT 704 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 9 MILES SOUTHEAST OF RICHMOND HILL TO 11 MILES
  NORTHWEST OF LUDOWICI...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DARIEN...TIBET...JONES...TOWNSEND...CRESCENT...SAPELO ISLAND...RIDGEVILLE
  AND SHELLMAN BLUFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS HAVE PRODUCED
WIDESPREAD WIND DAMAGE ACROSS MANY PARTS OF GEORGIA AND SOUTH
CAROLINA. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS!

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3129 8142 3133 8144 3135 8152 3140 8158
      3145 8162 3147 8161 3151 8166 3154 8166
      3155 8170 3158 8170 3167 8183 3167 8110
      3162 8110 3140 8123 3137 8122 3135 8124
      3130 8122 3129 8124
TIME...MOT...LOC 2304Z 330DEG 30KT 3184 8119 3180 8189 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:56 PM EDT, 8 minutes earlier.

Area forecast discussion, Jun 17, 6:56 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
656 PM EDT FRI JUN 17 2016

.SYNOPSIS...
A cold front will move through the area early tonight. Unseasonably
strong and cooler high pressure will build from the north this
weekend, while weak low pressure develops between Bermuda and the
Bahamas. The high will shift across the area early next week then
push south and east of the region around mid week. A cold front
will advance into the region late next week and could stall over
or close to the area by next weekend.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
This evening and early tonight: The main weather concern will
continue to focus on the ongoing severe weather situation. A
Severe Thunderstorm Watch remains in effect for parts of southeast
Georgia until 10 pm tonight. The atmosphere remains quite
unstable ahead of the main line of thunderstorms extended west to
east over southeast Georgia. Strong to severe thunderstorms will
continue into the evening, mainly south of I-16 as the line
continues a southward progression. Damaging wind gusts, small hail
and heavy rainfall remain the primary threats as thunderstorms
pass over the area.

Rest of tonight: Chances of rain and severe weather will diminish
from north to south as the cold front pushes through the area
early tonight. Some showers and weaker thunderstorms could continue
into the night closer to the Georgia coast, but most precip will
likely shift offshore over the western Atlantic. Overnight lows
will cool off to around 70 in northwest areas to mid 70s in
southeast areas late tonight.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
Saturday: Backdoor cold front will be south of the Altamaha River by
sunrise. A deep, longwave trough will gradually emerge off the
Eastern Seaboard which will induce weak cyclogenesis along the front
well offshore the Southeast U.S. coast. Models show a moist
northeast flow prevailing between a wedge of high pressure well
inland and the weak low offshore. This will bring an unusually cool
airmass to the region with a risk for isolated to perhaps scattered
showers impacting the coastal counties where low-level moisture and
surface moisture convergence will be the deepest. Pops of 20-40%
will be held for the coastal counties with the highest gridded pops
confined to coastal Georgia. Cloudy skies will linger for much of
the day, although some breaks will likely occur mid-late afternoon,
especially across interior Southeast South Carolina. Highs will
range from the mid 80s well inland to the lower 80s at the coast.
Lows Sunday morning will range from the lower-mid 60s well inland to
upper 60s-lower 70s at the coast.

Sunday and Sunday night: High pressure centered north of the region
will continue to provide below-normal high temps in the lower to mid
80s. Also, drier air will spread across the region, resulting in
unseasonably low dewpoints in the 50s at many locations away from
the beaches and north of the Altamaha River. As high pressure shifts
south toward the region, winds should to some degree relax Sunday
afternoon, a particularly noticeable trend on the beaches. Any
isolated showers should push onshore only into far southern/coastal
counties Sunday. Sunday night, low temperatures will once again
fall into the cool 60s at locations inland from the beaches.

Monday: Dry high pressure will prevail. Temperatures will recover
into the mid/upper 80s, but atypical dewpoints will remain in the
50s away from the beaches.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
After another unseasonably cool night in the 60s away from the
beaches, temperatures will warm to daytime highs in the 90s and
nighttime lows in the 70s through at least Wednesday. A dry/capped
environment should maintain rain-free conditions through Tuesday.
Then, as high pressure shifts south/east of the region, a trough of
low pressure will develop in the lee of the Appalachians while
another cold front will approach from the northwest. As a result,
temperatures could surge at least in the mid 90s Wednesday, and the
chance for thunderstorms will increase. Forecast uncertainty
regarding the progress of the cold front and associated pops
increases beyond Wednesday. The front could push into the region as
early as Wednesday night or Thursday, then the front could stall
over or just south of the region through Friday. The latest forecast
includes chance pops and a subtle cooling trend for the latter half
of the week.

&&

.AVIATION /22Z FRIDAY THROUGH WEDNESDAY/...
At this time...low chances of flight restrictions will be possible
at the CHS terminal early tonight. Flight restrictions will
continue at the SAV terminal temporarily through 01Z tonight due
to showers and thunderstorms. MVFR cigs should then prevail due to
low clouds at both terminals starting between 06-07Z tonight. VFR
conditions are expected to return between 14-16z Saturday morning
at both terminals as northeast winds begin to gust along the
coast.

Extended Aviation Outlook: VFR. Gusty northeast winds are expected
this weekend as strong high pressure builds from the north.

&&

.MARINE...
This Evening and Tonight: Strong to severe thunderstorms will
continue over Georgia coastal waters early this evening and will
likely be ongoing for the next few hours. Strong and/or damaging
wind gusts will be possible with any thunderstorm. Otherwise,
elevated west to southwest flow will prevail this evening before
shifting to the north behind a cold front early tonight. Behind
the front, winds and seas will begin to build/increase but should
remain just below Small Craft Advisory levels through late
tonight. Small Craft Advisories will then begin in northern waters
by daybreak.

Saturday into Sunday: Nasty, early summer conditions are expected
over all coastal waters during this period. A pinched gradient
between inland high pressure and weak low pressure offshore will
support solid 20-30 kt of wind through the period with occasional
bouts of locally higher conditions.  There is still a concern that
some marginal gales could occur, mainly in frequent gusts, but its
proving difficult to determine where the exact pinching the gradient
will be the most intense.  For this reason, a Gale Watch will not be
issued with this forecast cycle. Small Craft Advisories remain in
force for all legs. The need for a Gale Warning will be reevaluated
with this midnight forecast cycle. Seas will build Saturday and peak
5-8 ft nearshore waters and 8-11 ft offshore waters Saturday Night
into Sunday.

Monday and Tuesday: Beyond early week, winds will turn toward the
south, and winds/seas should remain below SCA levels through Tuesday
night. Stronger winds/higher seas are possible ahead of an
approaching cold front mid week.

Rip Currents: High pressure building from the north will produce
unseasonably strong northeast winds and hazardous conditions in the
surf zone this weekend into early next week. An elevated risk of rip
currents will develop this weekend and will persist into early next
week due to unseasonably strong northeast winds, increasing swell
and the June 20 full moon. Elevated, rough surf and strong longshore
currents will also contribute to hazardous swimming conditions.

&&

.TIDES/COASTAL FLOODING...
This weekend into early next week, strong high pressure building
from the north will combine with offshore low pressure to produce
unseasonably strong northeast winds. These winds will combine with
the effects of the June 20 full moon to support minor to moderate
salt water flooding around the times of the evening high tides, as
early as Saturday evening along the South Carolina coast and Sunday
through Monday along our entire coastline. Since the moon will not
reside at perigee during this spring tide, a more significant tidal
flooding event remains unlikely.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...Small Craft Advisory from 11 AM Saturday to 5 PM EDT Sunday
     for AMZ330.
     Small Craft Advisory from 8 AM Saturday to 8 AM EDT Monday for
     AMZ352-354.
     Small Craft Advisory from 6 AM Saturday to 11 AM EDT Monday
     for AMZ350.
     Small Craft Advisory from 8 AM Saturday to midnight EDT Monday
     night for AMZ374.

&&

SYNOPSIS...
NEAR TERM...DPB
SHORT TERM...ST
LONG TERM...SPR
AVIATION...DPB/ST
MARINE...DPB/ST
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 17, 4:34 PM EDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
434 PM EDT FRI JUN 17 2016

GAZ099>101-114>116-118-137-138-140-SCZ047-182045-
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-INLAND CHATHAM-
LONG-INLAND LIBERTY-INLAND MCINTOSH-INLAND JASPER-
434 PM EDT FRI JUN 17 2016

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 266 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.

GAZ087-088-SCZ040-042>045-052-182045-
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-TIDAL BERKELEY-
434 PM EDT FRI JUN 17 2016

...SEVERE THUNDERSTORM WATCH 266 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

HEAT...HOT AND HUMID CONDITIONS ARE EXPECTED THIS AFTERNOON. HEAT
INDEX VALUES COULD PEAK NEAR 105 DEGREES DURING THE AFTERNOON...
MAINLY SOUTH OF SUMMERVILLE...WALTERBORO AND HAMPTON. A HEAT
ADVISORY COULD STILL BE NEEDED FOR PORTIONS OF THE AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.

AMZ374-182045-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
434 PM EDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS...SOME THUNDERSTORMS COULD PRODUCE DAMAGING
WINDS MAINLY FROM MID AFTERNOON THROUGH THE EVENING ALONG AND
AHEAD OF A COLD FRONT ADVANCING INTO THE REGION. BE ALERT FOR
POSSIBLE SEVERE THUNDERSTORM WARNINGS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

GALES...NORTHEAST WINDS COULD INCREASE TO PRODUCE GALE FORCE GUSTS
ON COASTAL WATERS LATE SATURDAY INTO EARLY SUNDAY. GALE WATCHES
AND/OR WARNINGS COULD EVENTUALLY BE REQUIRED FOR SOME AREAS.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.

AMZ330-350-352-354-182045-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
434 PM EDT FRI JUN 17 2016

...SEVERE THUNDERSTORM WATCH 266 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

GALES...NORTHEAST WINDS COULD INCREASE TO PRODUCE GALE FORCE GUSTS
ON COASTAL WATERS LATE SATURDAY INTO EARLY SUNDAY. GALE WATCHES
AND/OR WARNINGS COULD EVENTUALLY BE REQUIRED FOR SOME AREAS.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.

GAZ117-119-139-141-SCZ048-049-051-182045-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-COASTAL JASPER-
434 PM EDT FRI JUN 17 2016

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 266 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

COASTAL HAZARDS...UNSEASONABLY STRONG NORTHEAST WINDS WILL CREATE
HAZARDOUS CONDITIONS...INCLUDING AN ELEVATED RISK FOR RIP
CURRENTS...IN THE SURF ZONE ON AREA BEACHES THIS WEEKEND. ALSO,
THESE STRONG WINDS AND THE JUNE 20 FULL MOON WILL COMBINE TO PRODUCE
MINOR TO MODERATE SALT WATER FLOODING AROUND THE TIMES OF THE
EVENING HIGH TIDES SATURDAY THROUGH MONDAY. COASTAL FLOOD ADVISORIES
WILL EVENTUALLY BE REQUIRED. STRONG WINDS...ROUGH SURF AND ELEVATED
TIDES COULD ALSO PRODUCE BEACH EROSION.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.

SCZ050-182045-
CHARLESTON-
434 PM EDT FRI JUN 17 2016

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 266 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...MODERATE RISK FOR RIP CURRENTS IN EFFECT FROM SATURDAY MORNING
THROUGH SUNDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK FOR RIP CURRENTS.

COASTAL HAZARDS...UNSEASONABLY STRONG NORTHEAST WINDS WILL CREATE
HAZARDOUS CONDITIONS. THESE STRONG WINDS AND THE JUNE 20 FULL
MOON WILL COMBINE TO PRODUCE MINOR TO MODERATE SALT WATER FLOODING
AROUND THE TIMES OF THE EVENING HIGH TIDES SATURDAY THROUGH
MONDAY. COASTAL FLOOD ADVISORIES WILL EVENTUALLY BE REQUIRED.
STRONG WINDS...ROUGH SURF AND ELEVATED TIDES COULD ALSO PRODUCE
BEACH EROSION.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.

In the hours before

Local storm report, Jun 17, 6:44 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
644 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     TSTM WND DMG     1 ESE REGISTER          32.36N  81.86W
06/17/2016                   BULLOCH            GA   911 CALL CENTER

            BULLOCH COUNTY WARNING POINT REPORTS A TREE DOWN ON HWY
            46. TIME ESTIAMTED FROM RADAR

&&

EVENT NUMBER CHS1600386

CB
Local storm report, Jun 17, 6:48 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
648 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     3 SSW PULASKI           32.35N  81.97W
06/17/2016                   CANDLER            GA   EMERGENCY MNGR

            NUMEROUS TREES DOWN. 3 RVS TURNED OVER WITH MULTIPLE...
            MINOR INJURIES ALONG I-26 JUST BEFORE MILE MARKER 111.
            NUMBER OF INJURIES UNKNOWN AT THIS TIME.

&&

EVENT NUMBER CHS1600387
Local storm report, Jun 17, 6:50 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
650 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     TSTM WND DMG     3 WSW BEAUFORT          32.42N  80.73W
06/17/2016                   BEAUFORT           SC   TRAINED SPOTTER

            SPOTTER REPORTS TWO TREES DOWN AT OLD JERICHO RD AND
            HWY 21

&&

EVENT NUMBER CHS1600389

CB
Local storm report, Jun 17, 6:52 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
652 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     TSTM WND DMG     3 ENE BOONE HALL PLANTA 32.87N  79.77W
06/17/2016                   CHARLESTON         SC   SOCIAL MEDIA

            TREES DOWN AT CHARLESTON NATIONAL GOLF CLUB. REPORT VIA
            TWITTER.

&&

EVENT NUMBER CHS1600390
Local storm report, Jun 17, 6:57 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
657 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     TSTM WND DMG     1 WSW HILTON HEAD AIRPO 32.22N  80.71W
06/17/2016                   BEAUFORT           SC   PUBLIC

            MULTIPLE LARGE TREES DOWN ALONG BUSINESS 278 IN THE
            NORTHERN PORTION OF HILTON HEAD ISLAND

&&

EVENT NUMBER CHS1600391

CB
Local storm report, Jun 17, 7:02 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
702 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     3 N MIDWAY              31.86N  81.43W
06/17/2016                   LIBERTY            GA   PUBLIC

            REPORT OF NUMEROUS PINE TREES SNAPPED AND DOWN ALONG
            FREEDMAN GROVE RD

&&

EVENT NUMBER CHS1600392

CB

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 3:23 PM EDTSevere Thunderstorm WarningCHSScreven67 min
Jun 17, 4:02 PM EDTSevere Thunderstorm WarningCHSJenkins, Screven58 min
Jun 17, 4:29 PM EDTSevere Thunderstorm WarningCHSScreven61 min
Jun 17, 4:47 PM EDTSevere Thunderstorm WarningCHSBulloch, Effingham, Jenkins, Screven58 min
Jun 17, 5:22 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Chatham, Effingham53 min
Jun 17, 5:30 PM EDTSevere Thunderstorm WarningCHSBulloch, Candler, Effingham, Evans, Screven, Tattnall60 min
Jun 17, 5:41 PM EDTSevere Thunderstorm WarningCHSBryan, Chatham64 min
Jun 17, 6:13 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Chatham, Effingham, Evans, Liberty and 2 more62 min
Jun 17, 6:41 PM EDTSevere Thunderstorm WarningCHSBryan, Chatham, Liberty, Long64 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.